ISSN 0253-2778

CN 34-1054/N

open
Open AccessOpen Access JUSTC

Impulsive stochastic differential equations of Sobolev-type

Cite this: JUSTC, 2015, 45(11): 899-905
https://doi.org/10.3969/j.issn.0253-2778.2015.11.003
More Information
  • Author Bio:

    YUE Chaohui, female, born in 1979, master/associate Prof. Research field: stochastic differential equations.

  • Corresponding author:

    WANG Hongxi

  • Received Date: March 10, 2015
  • Revised Date: November 15, 2015
  • Published Date: November 29, 2015
  • A class of impulsive stochastic differential equations of Sobolev-type was studied. The existence and uniqueness of the mild solution with the coefficients satisfying some generalized Lipschitz conditions was proved by means of the successive approximation. Moreover, the continuous dependence of the solutions on the initial values was given.

Catalog

    {{if article.pdfAccess}}
    {{if article.articleBusiness.pdfLink && article.articleBusiness.pdfLink != ''}} {{else}} {{/if}}PDF
    {{/if}}
    XML

    Article Metrics

    Article views (268) PDF downloads (210)

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return